# SDR FDEA202204050918

- Difficulty date: April 5, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Rib
- Part number: ARC2404
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HAND INBOARD FLAP, INBOARD LEADING EDGE CAVITIE HAS A ONE INCH TEAR IN LOWER   FORWARD LIGHTNING HOLE.  BLENDED DAMAGE AND APPLIED DOUBLER REPAIR IAW SRM 57-00-00-2R FIG 201, SEE ALSO EA   1-5750-T0368054
